# SDR UALA2011030401064

- Difficulty date: March 3, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 45,013 hours, 12,370 cycles
- Engine: Pwa PW4056
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Connector
- Condition: Short
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT REVERSER INTERLOCK STATUS MESSAGE INFLT.    REPLACED INTERLOCK ACTUATOR PER MM, NO HELP. ACTUATOR ALWAYS POWERED TO EXT END. PIMU INTERLOCK BITE WITH CONNECTOR OFF EEC P8, P4 HAD SHORT TO GROUND ON X2 OF K2045 107441. REMOVED AND RESEATED FIREWALL CONNECTOR D8320. SHORT GONE REINSTALLED CONNECTORS AND RELAY. PIMU MESSAGES GONE. INTERLOCK ACTUATOR OPS CHECKED GOOD.
